RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 4, Pages 796–799 (Mi dan33508)  

CYBERNETICS AND THE REGULATION THEORY

The asymptotic solution of equations for a controllable process

K. A. Abgaryan

Moscow Aviation Institute

Full text: PDF file (427 kB)

Bibliographic databases:

Document Type: Article
UDC: 62-50+517.948.34
Presented: V. P. Mishin
Received: 31.01.1967

Citation: K. A. Abgaryan, “The asymptotic solution of equations for a controllable process”, Dokl. Akad. Nauk SSSR, 177:4 (1967), 796–799

Citation in format AMSBIB
\Bibitem{Abg67}
\by K.~A.~Abgaryan
\paper The asymptotic solution of equations for a controllable process
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 4
\pages 796--799
\mathnet{http://mi.mathnet.ru/dan33508}
\zmath{https://zbmath.org/?q=an:0176.06403}


Linking options:
  • http://mi.mathnet.ru/eng/dan33508
  • http://mi.mathnet.ru/eng/dan/v177/i4/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019